Journal article icon

Journal article

Knots in the Fourth Dimension: Mathematics, Spiritualism and Society in Post-Reform Russia

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
History Faculty
Role:
Author
Journal:
Cultural and Social History
Volume:
8
Issue:
1
Pages:
31-49
Publication date:
2011-03-01
DOI:
EISSN:
1478-0046
ISSN:
1478-0038
Source identifiers:
207582
Pubs id:
pubs:207582
UUID:
uuid:43059244-e4fe-403c-a1f0-5165c1eedeb7
Local pid:
pubs:207582
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP